Three Solutions for Inequalities Dirichlet Problem Driven by -Laplacian-Like
Zhou Qing-Mei and
Ge Bin
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
A class of nonlinear elliptic problems driven by -Laplacian-like with a nonsmooth locally Lipschitz potential was considered. Applying the version of a nonsmooth three-critical-point theorem, existence of three solutions of the problem is proved.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/575328.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/575328.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:575328
DOI: 10.1155/2013/575328
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().